Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Discussion on: "A reduced-order controller design for nonlinear systems with uncertainties and disturbances"
KTH, Superseded Departments, Mathematics.ORCID iD: 0000-0003-0177-1993
2004 (English)In: European Journal of Control, ISSN 0947-3580, E-ISSN 1435-5671, Vol. 10, no 3, 226-227 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2004. Vol. 10, no 3, 226-227 p.
National Category
Mathematics
Identifiers
URN: urn:nbn:se:kth:diva-157282Scopus ID: 2-s2.0-33750390423OAI: oai:DiVA.org:kth-157282DiVA: diva2:771232
Note

QC 20141212

Available from: 2014-12-12 Created: 2014-12-08 Last updated: 2017-12-05Bibliographically approved

Open Access in DiVA

No full text

Scopus

Authority records BETA

Hu, Xiaoming

Search in DiVA

By author/editor
Hu, Xiaoming
By organisation
Mathematics
In the same journal
European Journal of Control
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 75 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf